The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Sorry if already discussed and positive and healing vibes to everyone. I have SLE and Discoid. My resting heartbeat is between 110-130 everyday. My Rheumy blames 8 years of prednisone. Hehe lowered my dose to 5mg and referred me to a cardiologist. Does anyone have this problem and see a specialist. My Rheumy told me that if she didn't lower the dosage, my heart would give out in about 5 years. That got my undivided attention. Scary! Thanks, Chelle
 

·
Administrator
Joined
·
7,566 Posts
I am sure that the cardiologist will be able to help you. Pred can raise your heartbeat, however so can other conditions. I hope you get an appt soon.
 

·
Registered
Joined
·
26 Posts
I'm sorry you are going through this. As debatat said, all sorts of things can raise your heart rate, hyperthyroid, potassium/electrolite imbalance (prednisone is notorious in causing), etc. There are also medications to lower your heart rate. I'm sure they will track it down.
 
1 - 3 of 3 Posts
Top